MAUDE Adverse Event Report: ABIOMED, INC. GUIDE WIRE 0.018"PTFE COATED; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. GUIDE WIRE 0.018"PTFE COATED; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Model Number GUIDE WIRE 0.018"PTFE COATED
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: updated codes based on the results of the investigation.H11: updated based on the results of the investigation.Investigation summary: the cause of the difficult to advance was unable to be determined as insufficient clinical details were provided.The cause of the product damage was unable to be determined as insufficient clinical details were provided.
 
Additional Manufacturer Narrative
The impella device has not been received from the customer, therefore, investigation of the device has not been possible.Should the device or any new information be received, a supplemental mdr will be filed.
 
Event or Problem Description
The complainant reported a patient on impella support with a 5.5 pump.The complainant reported the 0.018 wire bent while attempting to enter the left ventricle.No patient harm has been reported.

Brand Name
GUIDE WIRE 0.018"PTFE COATED
Common Device Name
TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC.
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
ABIOMED, INC.
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill dr.
danvers, MA 01923
7814934967
MDR Report Key24060326
Report Number1220648-2026-00653
Device Sequence Number10023701
Product Code OZD
UDI-Device Identifier04260113630303
UDI-Public(01)04260113630303(11)241202(10)8854089
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGUIDE WIRE 0.018"PTFE COATED
Device Catalogue Number0052-3005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/20/2026
02/20/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/22/2026
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight96 KG
Patient EthnicityNon Hispanic